You must be a subscribed member with a user ID and password to log in
If you wish to subscribe using Visa or Master Card, use one of the buttons below.
Subscribers within the United States who wish to subscribe by personal checks can do so by making their checks payable to: Mr. Gus Ghusayni, International Journal of Mathematics and Computer Science, 10548 Lureline Ave., Chatsworth, CA 91311.
Other subscribers wishing to pay by checks should use bank checks, in USD or EURO, payable to:
Prof. Badih Ghusayni, Managing Editor,
International Journal of Mathematics and Computer Science, Department of Mathematical Sciences, Faculty of Science-1, Lebanese University, Hadath, Lebanon.
h3>Yearly Online Individual Subscription, $75 (click on the button below):
Yearly Online Institution Subscription,$150 (click on the button below):
Vol 1, no 2, 2006
Luigi Accardi, Andreas Boukas, Optimal Hamiltonian of Fermion Flows
Mahdi Hassani, Identities by L-summing Method
Arafa H. Aly, Attia A. AwadAlla, Adel H. Phillips, Ayman S. Atallah,
Mesoscopic Fluctutations in Transport through Ballistic Double Quantum Dots
Goutam Kumar Saha, Software Based Transient-Fault Tolerance
Cristian-Paul Danet, A note on Maximum Principles for Equations
of Nondivergence form
Xijuan Guo, Fang Cheng, Lili Wang, Inverse M-matrix Completions
of Double Cycles
Radouen Ghanem, Hocine Sissaoui, Residual a Posteriori Error Estimates
for an Elliptic Optimal Control Problem
Robert E. Bradley, The Curious Case of the Bird's Beak